MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.annemergmed.2006.08.001

Медицинская библиотека · Annals of emergency medicine · 2006

Four-extremity gangrene associated with crack cocaine abuse.

Dhawan Saurabh S, Wang Benjamin W E

Клинический случайСтатьяПеревод в очереди

Аннотация

A 43-year-old woman with a history of cocaine abuse presented with decreased mental responsiveness and cyanosis of the extremities several hours after repeated use of "crack" cocaine. She developed bilateral hand compartment syndrome requiring emergency fasciotomy and gangrene of both hands and legs despite anticoagulant and antithrombotic therapy. Digital and above-knee amputations were performed. There was no evidence of an autoimmune disorder or vasculitis on laboratory evaluation and tissue histology. Peripheral vasospasm may have been the mechanism of toxicity in this case, and the use of intravenous vasodilators should be considered as potential additional therapy.

Для цитирования: Dhawan Saurabh S, Wang Benjamin W E. Four-extremity gangrene associated with crack cocaine abuse.. Annals of emergency medicine. 2006. DOI: 10.1016/j.annemergmed.2006.08.001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.